# SDR ARWA20031205

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 66,755 hours, 29,724 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Socket
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE GREEN LIGHT DID NOT COME ON FOR TAKEOFF AT TTPP.  TAKEOFF ABORTED AND RETURNED TO RAMP.  RESET LIGHT SOCKET ON ANNUNCIATOR PANEL.  OPERATIONAL CHECK NORMAL IAW MM 71-00-20.  AIRCRAFT RETURNED TO SERVICE.
